Lancaster EPrints

Modelling stochastic volatility : a review and comparative study

Taylor, Stephen John (1994) Modelling stochastic volatility : a review and comparative study. Mathematical Finance, 4 (2). pp. 183-204. ISSN 0960-1627

Full text not available from this repository.

Abstract

Diffusion models for volatility have been used to price options while ARCH models predominate in descriptive studies of asset volatility. This paper compares a discrete-time approximation of a popular diffusion model with ARCH models. These volatility models have many siimilarities but the models make different assumptions about how the magnitude of price responses to information alters volatility and the amount of subsequent information. Several volatility models are estimated for daily DM/ exchange rates from 1978 to 1990.

Item Type: Journal Article
Journal or Publication Title: Mathematical Finance
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 85885
Deposited By: ep_importer_pure
Deposited On: 10 Apr 2017 13:30
Refereed?: Yes
Published?: Published
Last Modified: 21 Apr 2018 02:22
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/85885

Actions (login required)

View Item